# SDR AWXA200300033

- Difficulty date: December 29, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 51,867 hours, 19,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-10 CHECK INTERGRANULAR CORROSION WAS FOUND ON PASSENGER CABIN SHEAR DECK BS 1716, FROM BL 0 TO LT CUSP. MAINTENANCE BLENDED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; CUTOUT CORRODED AREA PASSENGER CABIN SHEAR DECK BS 1716, FROM BL 0 TO LBL 4, AND LBL 27 TO LBL 65; FABRICATED A DOUBLER, FILLER, AND SHIMS; AND INSTALLED REPAIR PARTS IAW B757-200 SRM 53-60-51, FIG. 203, PG. 204-208.
